Modified Moving Least Squares with Polynomial Bases for Scattered Data Approximation. Joldes, G. R., Chowdhury, H. A., Wittek, A., Doyle, B., & Miller, K. Applied Mathematics and Computation, 266:893--902, Elsevier, 2015.
Modified Moving Least Squares with Polynomial Bases for Scattered Data Approximation [link]Paper  doi  bibtex   
@Article{2015joldesmillerAMaCmodified,
  author    = {Joldes, Grand Roman and Chowdhury, Habibullah Amin and Wittek, Adam and Doyle, Barry and Miller, Karol},
  title     = {Modified Moving Least Squares with Polynomial Bases for Scattered Data Approximation},
  journal   = {Applied Mathematics and Computation},
  year      = {2015},
  volume    = {266},
  pages     = {893--902},
  doi       = {10.1016/j.amc.2015.05.150},
  file      = {2015joldesmillerAMaCmodified.pdf:2015joldesmillerAMaCmodified.pdf:PDF},
  publisher = {Elsevier},
  url       = {http://dx.doi.org/10.1016/j.amc.2015.05.150},
}

Downloads: 0